Diskonjugiertheit und k-Diskonjugiertheit von w(n) + f(x)w = 0 bei komplexwertigem f.

H.-J. Schindler

Mathematische Annalen (1984)

  • Volume: 268, page 379-386
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Schindler, H.-J.. "Diskonjugiertheit und k-Diskonjugiertheit von w(n) + f(x)w = 0 bei komplexwertigem f.." Mathematische Annalen 268 (1984): 379-386. <http://eudml.org/doc/182926>.

@article{Schindler1984,
author = {Schindler, H.-J.},
journal = {Mathematische Annalen},
keywords = {conjugate differential equations},
pages = {379-386},
title = {Diskonjugiertheit und k-Diskonjugiertheit von w(n) + f(x)w = 0 bei komplexwertigem f.},
url = {http://eudml.org/doc/182926},
volume = {268},
year = {1984},
}

TY - JOUR
AU - Schindler, H.-J.
TI - Diskonjugiertheit und k-Diskonjugiertheit von w(n) + f(x)w = 0 bei komplexwertigem f.
JO - Mathematische Annalen
PY - 1984
VL - 268
SP - 379
EP - 386
KW - conjugate differential equations
UR - http://eudml.org/doc/182926
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.